# SDR USAASB98336

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT SEAT ROW 13 INOPERATIVE.  MAINTENANCE REPAIRED WIRING BENEATH SEAT ASSEMBLY AT ROW 13.  OPERATIONAL CHECK GOOD.  (M)
